Non-compact versions of Edwards' theorem

Göğüş, Nihat Gökhan and Perkins, Tony L. and Poletsky, Evgeny A. (2013) Non-compact versions of Edwards' theorem. Positivity, 17 (3). pp. 459-473. ISSN 1385-1292 (Print) 1572-9281 (Online)

This is the latest version of this item.

[thumbnail of art%3A10.1007%2Fs11117-012-0181-9.pdf] PDF
Restricted to Registered users only

Download (244kB) | Request a copy


Edwards' Theorem establishes duality between a convex cone in the space of continuous functions on a compact space X and the set of representing or Jensen measures for this cone. It is a direct consequence of the description of positive superlinear functionals on C(X). In this paper we obtain the description of such functionals when X is a locally compact sigma-compact Hausdorff space. As a consequence we prove non-compact versions of Edwards' Theorem.
Item Type: Article
Uncontrolled Keywords: Superlinear functionals; Envelopes; Representing measures; Jensen measures
Subjects: Q Science > QA Mathematics > QA299.6-433 Analysis
Divisions: Faculty of Engineering and Natural Sciences > Basic Sciences > Mathematics
Faculty of Engineering and Natural Sciences
Depositing User: Nihat Gökhan Göğüş
Date Deposited: 10 Oct 2013 11:51
Last Modified: 26 Apr 2022 09:05

Available Versions of this Item

Actions (login required)

View Item
View Item